# SDR AALA201610279008

- Difficulty date: October 23, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON LOAD TRANSMITTING PROFILE SEGMENT AT EMERGENCY EXIT DOOR 834, AFT POSITION IN PASSENGER CABIN.  REPLACED LOAD TRANSMITTING PROFILE SEGMENT PER EA 264342 AND EO 5210Y228.
